Format

Send to

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2007 Jun 4;169(23):2224-5.

[Acute Addisonian crisis in a patient with systemic lupus erythematosus and secondary antiphospholipid syndrome].

[Article in Danish]

Author information

1
Nordsjaellands Hospital i Hillerød, Endokrinologisk Klinik E, Medicinsk Funktionsenhed 1. annasvarre@stud.ku.dk

Abstract

This article describes a 57-year-old woman with SLE and positive antiphospholipid and lupus anticoagulant antibodies (Ig type M) who developed an acute Addisonian crisis due to bilateral adrenal haemorrhage. It is important to recognise that bilateral adrenal haemorrhage can be part of the thrombo-embolic complications that are seen in both the primary and the secondary APS. Since there have been a number of similar cases, we suggest that APS with adrenal haemorrhage should be taken into consideration in SLE patients with abdominal pain, fever, nausea, hypotension and hyponatremia.

PMID:
17592692
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center